> Western Medicines > Biogesic

Biogesic

Used for: Fever, Pain relief
Chinese name:

What is Biogesic?

Biogesic is a brand medication that contains paracetamol, which belongs to a class of non-opioid analgesics. It is one of the most common over-the-counter (OTC) products that is used to treat fever and mild pain. It works by inhibiting a chemical in the brain that is responsible for pain signals and reduces fever.

How to use it?

Biogesic is available as tablets and suspension.
 

For tablets, 
Adults and children ≥12 years: take 1-2 tablets every 4-6 hours as needed. Do not exceed 8 tablets per day.

 

For suspension,
Infants and children ≥3 months: shake well before use, and take 10-15 mg/kg every 4 hours as needed. Do not give more than 4 doses in any 24 hour period. 

What are the side effects of Biogesic?

There are no common side effects of Biogesic. However, if you take more than 8 tablets a day, it may cause liver toxicity.

Who should not take Biogesic?

  • People who are allergic to Biogesic or any component of the formulation.

Pharmacist Tips:

  • Take the minimum amount of Biogesic you need to reduce your pain. However, do not take more than 8 tablets per day as it can cause liver toxicity.
  • In the case of overdose, it requires immediate medical attention and referral to hospital is necessary.
  • Do not use other products containing Paracetamol.

Common dosing schedule: 
Take 1-2 tablets every 4-6 hours as needed. Do not exceed 8 tablets per day.

 

This schedule is for reference only, adjustments may be made according to individual needs.

 

Some common medications Biogesic may interact with:

Please notify your doctor or pharmacist if you are taking the above medication, dosage adjustments might be needed.

Where to buy Biogesic in Hong Kong?

In Hong Kong, Biogesic is an over-the-counter medicine and can be purchased without a prescription from any retail outlet in Hong Kong. This includes grocery stores, convenience stores, medicine shops, and pharmacies. It can also be obtained from doctors. To find a pharmacy near you, refer to the list of pharmacies (“Authorized Sellers of Poisons”) from the Hong Kong Department of Health.  


For more information about drug names and ingredients, you can visit Hong Kong’s Drug Office at https://www.drugoffice.gov.hk

Need more information?

For detailed information about the use of Biogesic in children, pregnancy and breastfeeding, and for questions about drug interactions, please check with your pharmacist or doctor.

Disclaimer: our goal is to provide you with the most relevant drug information and common dosage for Hong Kong. This information does not constitute medical advice. For specific treatment recommendations and advice, always discuss with your doctor or pharmacist, and follow the instructions included with your specific medicine.

Available dosage
  • 120mg/5ml / 250mg/5ml / 100mg/ml (Oral Suspension)
  • 500mg (Tablets)
Drug class
Analgesics
Sub class
Non-Opioid Analgesics
Generic Names
Other drugs in same class
Paracetamol
Used for: Pain relief, Fever
Chinese name:
Ultracet
Used for: Moderate to Severe Pain
Chinese name:
Panadol
Used for: Pain relief, Fever
Chinese name:
Co-codamol
Used for: Mild to moderate pain
Chinese name: